MathSciNet Relay Station
MathSciNet bibliographic data
MR412112 (54 #241) 10D15
Parson, L. Alayne Generalized Kloosterman sums and the Fourier coefficients of cusp forms. Trans. Amer. Math. Soc. 217 (1976), 329–350.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement